Existence of optimal solutions for general stochastic linear complementarity problems
Year of publication: |
2011
|
---|---|
Authors: | Zhang, Chao |
Published in: |
Operations research letters. - Amsterdam [u.a.] : Elsevier, ISSN 0167-6377, ZDB-ID 720735-9. - Vol. 39.2011, 1, p. 78-82
|
Subject: | Theorie | Theory | Mathematische Optimierung | Mathematical programming |
-
Optimal proactive monitor placement & scheduling for IoT networks
Mostafa, Basma, (2022)
-
Eirinakis, Pavlos, (2024)
-
A hybrid ANN-MILP model for agile recovery production planning for PPE products under sharp demands
Babazadeh, Reza, (2025)
- More ...
-
Do pesticide retailers’ recommendations aggravate pesticide overuse? Evidence from rural China
Sun, Shengyang, (2023)
-
Zhang, Chao, (2016)
-
Zhang, Chao, (2020)
- More ...